# SDR ASOA2016021214453

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 28,566 hours, 20,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY OVERHEAD LIGHT INOPERATIVE AT ROW 1.  R & R NR 1 EMERGENCY BATTERY IAW AMM 33-51-17, IPC 33-51-17, FIG 1, ITEM 6A, OPS CHECK GOOD.
